Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Testosterone and it's side effects
Jul 31, 2014

My live in boyfriends injects testosterone and HGC weekly in the spring and summer. During this time, my life is miserable. He's mean, nasty, unloving, and the slightest things set him off. Is this normal?

Response from Dr. Young

Hello and thanks for posting.

Certainly sounds like testo side effects. Testosterone supplements are safe if used within normal dose and blood levels, but over dosing is associated with exactly the symptoms you've described, as well as increased risk of high blood pressure, heart disease and other bad things.

BY



Previous
Atripla to Complera
Next
Supplier keep changing meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement